# SDR DXTA2023082894010

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 6,626 hours, 5,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005509
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMER LIGHTS ILLUMINATED WITH THE EMER LIGHT SWITCH IN THE "ARMED" POSITION.   CYCLED THE EMER LIGHT SWITCH OFF, THEN BACK TO ARM - CABIN EMER LIGHTS CONTINUED TO STAY ILLUMINATED. PERFORMED INERTIA SWITCH REACTIVATION WITH NO FIX. PERFORMED VISUAL CHECK ON EMER BA TT #1 AND 2 WITH NO DEFECTS NOTED. CHECKED CONNECTORS, NO DEFECTS NOTED. C/W CONT ACT CENTER RECOMMENDATIONS BY DISCONNECTING THE CONNECTOR ONE AT A TIME, ON EMERGENCY BATTERY 1 AND EMERGENCY BATTERY 2 AND PUT THE EMERGENCY SWITCH TO ARM. LIGHT FLICKERS WHEN EMERGENCY BATTERY 1 OR 2 CONNECTOR DISCONNECTED. PER CONTACT CENTER TROUBLESHOOTING GUIDE, BOTH BATTERY NEED CHARGE. COMPLYING WITH PHENOM 300 EMERGENCY BATTERY EXERCISE PROCEDURE TC-E5O-33-1OO1 REV O I6DEC2O22, BOTH EMERGENCY BATTERY DISCHARGE AND NEED TO BE RECHARGE PER TC STEP 7. PERFORMED PHENOM 300 EMERGENCY BATTERY EXERCISE PROCEDURE TC-E5O-33-IOOI, LIGHTS WORKS FOR COUPLE MINUTES AND THEN START BLINKING AGAIN. BOTH EMERGENCY BATTERIES ON ORDER. GAINED ACCESS TO REAR EMERGENCY BATTERY AND REMOVED AND REPLACED BATTERY PACK IAW EMB505 AMM 33-52-01. OPS CHECK OK. ALSO REMOVED AND REPLACED FWD EMERGENCY BATTERY PACK IAW AMM 33-52-01 AND SYSTEM OPS CHECK OK. ORIGINAL SUBMISSION DATE: 8-28-2023
